# SDR AWXA200501563

- Difficulty date: November 30, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 26,925 hours, 10,992 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CRACK, 3 INCHES LONG, ON THE RT ELEVATOR LEADING EDGE, OUTBOARD SIDE BETWEEN RIBS 12 AND 13.  MAINTENANCE REMOVED DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5529-05349-SS7.  APPLIED A LAYER OF GLASS FABRIC AROUND INNER SKIN OF THE RT ELEVATOR IAW AWA ER NR 26-5521-05347-SS7.  FABRICATED DOUBLER AND FILLERS IAW AWA ER NR 26-5521-05347-SS7.  INSTALLED FABRICATED REPAIR PARTS ON THE RT ELEVATOR LEADING EDGE, OUTBOARD SIDE BETWEEN RIBS 12 AND 13 IAW AWA ER NR 26-5521-05347-SS7.
